# SDR CALA2022030900610

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 141A81124
- Condition: Corroded
- Location: Sta 312-348.2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ON OUTBOARD SIDE BY L1 DOOR HAS CORROSION BETWEEN STA 312 THRU STA 348.2 (REF AAR RFD NR REPLACED INNER CHORD & ANGLE ATTACHED TO INNER CHORD ON OUTBOARD SIDE BY L1 DOOR BETWEEN STA. 312 THRU STA. 348.2 IAW B737-900 S RM 51-40-02-0G-0 & DWG 143A5900, 141A8110 & 141A5220 (WORK ACCOM PLISHED BY AND AAR QC
